Advertisement

More Intake Of Triphala Might Cause You Diarrhea

By: Pinki Sat, 22 July 2017 11:42 AM

More Intake of Triphala Might Cause You Diarrhea

In ayurveda, Rasayana therapy has significant importance. Triphala is one of the Rasayana Medicines, which exert rejuvenative action in the body. Triphala actually works on every organ in the body, reduces blockage, and restores the natural functions of every organ. It flushes out the toxins and reduces the tendency of diseases. However, some sensitive people can experience loose stools after using it first time.

# Loose stools (generally occur when person just started taking Triphala first time)

# Stomach upset (especially occur when Triphala is taken on empty stomach. It can be minimized by taking Triphala with meal or after meal)

Health tips,healthy living,more intake of triphala might cause you diarrhea,disadvantages of taking triphala

# Abdominal pain and cramps (generally occurs in people with epigastrium tenderness, history of abdominal pain or tenderness)

# Severe diarrhea (it is very rare, but occurs in people with history of irritable bowel syndrome, indigestion, frequent diarrhea. It may also occur in weak individual with thin physique and PITTA type people)

# The fatal dosage of Triphala in pregnancy is about 5 grams. It may also cause abdominal pain and diarrhea in some pregnant women.

Note-

# Whenever possible, you should also not use Triphala extract tablets or capsules, because Triphala in crude form is safer and more beneficial.

#The maximum dosage of Triphala powder is about 12 grams. The dosage of triphala should not exceed from 12 grams per day.

Tags :

Home | About | Contact | Disclaimer| Privacy Policy

| | |

Copyright © 2021 lifeberrys.com